JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Meromorphic Functions Sharing a Small Function with their Differential Polynomials
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 3,  2010, pp.345-355
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.3.345
 Title & Authors
Meromorphic Functions Sharing a Small Function with their Differential Polynomials
Zhang, Jilong;
  PDF(new window)
 Abstract
In this paper, we investigate uniqueness problems of meromorphic functions sharing a small function with their differential polynomials, and give some results which are related to a conjecture of R. Brck, and also improve several previous results.
 Keywords
Uniqueness theorems;small function;meromorphic function;
 Language
English
 Cited by
1.
THE UNIQUENESS OF MEROMORPHIC FUNCTIONS WHOSE DIFFERENTIAL POLYNOMIALS SHARE SOME VALUES,;;

Journal of applied mathematics & informatics, 2015. vol.33. 5_6, pp.475-484 crossref(new window)
1.
THE UNIQUENESS OF MEROMORPHIC FUNCTIONS WHOSE DIFFERENTIAL POLYNOMIALS SHARE SOME VALUES, Journal of applied mathematics & informatics, 2015, 33, 5_6, 475  crossref(new windwow)
 References
1.
A. Al-Khaladi, On meromorphic functions that share one value with their derivative, Analysis, 25(2005), 131-140.

2.
R. Bruck, On entire functions which share one value CM with their first derivative, Result. in Math., 30(1996), 21-24. crossref(new window)

3.
Z. X. Chen and K. H. Shon, On conjecture of R. Bruck concerning the entire function sharing one value CM with its derivative, Taiwanese J. Math., 8(2004), 235-244.

4.
G. Frank and W. Schwick, Meromorphe Funktionen, die mit einer Ableitung drei Werte teilen, Result. in Math., 22(1992), 679-684. crossref(new window)

5.
G. Frank and G.Weissenborn, Meromorphe Funktionen, die mit ihrer Ableitung Werte teilen, Complex Variables Theory Appl., 7(1986), 33-43. crossref(new window)

6.
G. G. Gundersen, Meromorphic functions that share two finite values with their derivatives, Pacific J. Math., 105(1983), 299-309. crossref(new window)

7.
G. G. Gundersen, When two entire functions and also their first derivatives have the same zeros, Indiana Univ. Math. J., 30(1981), 293-303. crossref(new window)

8.
G. G. Gundersen, Meromorphic functions that share finite values with their derivatives, J. Math. Anal. Appl., 75(1980), 441-446. crossref(new window)

9.
G. G. Gundersen and L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J. Math, Anal. Appl., 223(1998), 88-95. crossref(new window)

10.
W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

11.
I. Lahiri, Uniqueness of a meromorphic function and its derivative, J. Inequal. Pure Appl. Math., 5(2004), no.1, Art. 20.

12.
I. Laine, Nevanlinna Theory and Complex Differential Equations.Walter de Gruyter, Berlin-New York, 1993.

13.
P. Li and C. C. Yang, When an entire function and its linear differential polynomial share two values, Ill. J. Math., 44(2000), 349-361.

14.
L. P. Liu and Y. X. Gu, Uniqueness of meromorphic functions that share one small function with their derivatives, Kodai Math. J., 27(2004), 272-279. crossref(new window)

15.
W. Lu and T. Zhang, On uniqueness of a meromorphic function with its derivative, J. Anal. Appl., 6(2008), 41-53.

16.
E. Mues and N. Steinmetz, Meromorphe Funktionen, die mit ihrer ersten und zweiten Ableitung einen endlichen Wert teilen, Complex Variables Theory Appl., 6(1986), 51-71. crossref(new window)

17.
L. A. Rubel and C. C. Yang, Values shared by an entire function and its derivative, Lecture Notes in Math., 599(1977), Springer-Verlag, Berlin, 101-103. crossref(new window)

18.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Dordrecht, 2003.

19.
L. Z. Yang, Entire functions that share finite values with their derivatives, Bull. Austral. Math. Soc., 41(1990), 337-342. crossref(new window)

20.
L. Z. Yang, Meromorphic functions that share two values, J. Math. Anal. Appl., 209(1997), 542-550. crossref(new window)

21.
H. X. Yi, Uniqueness theorems for meromorphic functions whose n-th derivatives share the same 1-points, Complex Var. Theory Appl., 34(1997), 421-436. crossref(new window)

22.
H. X. Yi, Unicity theorems for entire or meromorphic functions, Acta Math. Sin. (New Series), 10(1994), 121-131. crossref(new window)

23.
K. W. Yu, On entire and meromorphic functions that share small functions with their derivatives, J. Inequal. Pure Appl. Math., 4(2003), no.1, Art. 21.

24.
Q. C. Zhang, Meromorphic function that share one small function with its derivative, J. Inequal. Pure Appl. Math., 6(4) Art. 116, 2005.

25.
J. L. Zhang and L. Z. Yang, Some results related to a conjecture of R. Bruck, J. Inequal. Pure Appl. Math., 8(2007), no.1, Art. 18.

26.
J. L. Zhang and L. Z. Yang, A power of a meromorphic function sharing a small function with its derivative, Ann. Acad. Sci. Fenn. Math., 34(2009), 249-260.